# SDR UIEA2025052100660

- Difficulty date: May 21, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 112,699 hours, 18,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN FWD STORAGE CLOSET MEGAPHONE BRACKET DAMAGED.( REMOVED AND REPLACED MEGAPHONE BRACKET AT MAIN DECK FWD STORAGE CLOSET IAW B767 SRM 51-40-02. NO FURTHER DEFECTS NOTED. )
